# SDR DL72S990446

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER STR-TO-RIB HOLE INSP, SHOWS CRACK INDICATION WS 686.5 STRINGER 11.  CUT ACCESS HOLE IN STRINGER, BEGAN DRILLING UP RADIUS BLOCKS.  STOP DRILLED CRACK, REMOVED FUEL VENT TUBE FWD OF STRINGER 12 AT WS 686.5 TO FOM, REMOVED FUEL PROBE HARNESS STANDOFF AT STRINGER 10 WS 686.5 TO FOM.  COMPLETED STEPS 6 AND 7 PER MM 57-13-0 FIG 804.  *S/D*  INSTALLED REPAIR ANGLES PER MM 57-13-0 FIG 804.  INSTALLED COVER PLATE COMPLETED STEPS 18-20, 57-13-0 FIG 804.  REINSTALLED VENT TUBE AND HARNESS STANDOFF.
